| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 29-32


Kelin Li, Zuoan Li, Xinhua Zhang
      Exponential stability of reaction-diffusion generalized Cohen-Grossberg neural networks with both variable and distributed delays
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1399-1414
      http://dx.doi.org/10.12988/imf.2007.07127

U. Tekir
      On multiplication modules
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1415-1420
      http://dx.doi.org/10.12988/imf.2007.07128

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, M. Esmaeili, M. Izadikhah
      Sensitivity analysis of efficient units in data envelopment analysis
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1421-1429
      http://dx.doi.org/10.12988/imf.2007.07129

A. Zireh
      Local connectivity of the Julia set of polynomials on the cone
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1431-1437
      http://dx.doi.org/10.12988/imf.2007.07130

A. Zireh
      Extension of the Douady-Hubbard's theorem on convergence of periodic external rays of the Mandelbrot set to polynomials of type E_d
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1439-1444
      http://dx.doi.org/10.12988/imf.2007.07131

I. Elbatal
      Some aging classes of life distributions at specific age
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1445-1456
      http://dx.doi.org/10.12988/imf.2007.07132

T. J. Kozubowski, K. Podgorski
      Invariance properties of the negative binomial Levy process and stochastic self-similarity
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1457-1468
      http://dx.doi.org/10.12988/imf.2007.07133

Junyu Gao, Yongfu Su
      Random structure spaces
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1469-1475
      http://dx.doi.org/10.12988/imf.2007.07134

I. Chryssoverghi, J. Coletsos, B. Kokkinis
      Classical and relaxed optimization methods for optimal control problems
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1477-1498
      http://dx.doi.org/10.12988/imf.2007.07135

S. Sedghi, N. Shobe
      Common fixed point theorems for multi-valued contractions
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1499-1506
      http://dx.doi.org/10.12988/imf.2007.07136

G. Vega
      A characterization for the reducibility of some self-reciprocal binary pentanomials
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1507-1524
      http://dx.doi.org/10.12988/imf.2007.07137

F. Aboukalam, M. Kayid
      Some new results about shifted hazard and shifted likelihood ratio orders
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1525-1536
      http://dx.doi.org/10.12988/imf.2007.07138

J. A. de Wet
      Tetrahedral symmetry and the graviton
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1537-1551
      http://dx.doi.org/10.12988/imf.2007.07139

G. Espinosa-Paredes
      Jump mass transfer for double emulsion systems
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1553-1570
      http://dx.doi.org/10.12988/imf.2007.07140

Rudong Chen, Zhichuan Zhu
      Strong convergence of nonexpansive nonself-mapping in Hilbert space
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1571-1575
      http://dx.doi.org/10.12988/imf.2007.07141

D.R. Prince Williams, Sh. Husain
      On fuzzy KS-semigroups
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1577-1586
      http://dx.doi.org/10.12988/imf.2007.07142

D. Rostamy V. F.
      Circulant fractional spline wavelet preconditioners for solving stochastic heat conduction problem for solving weakly singular integral equations
      Int. Math. Forum, Vol. 2, 2007, no. 29-32, 1587-1603
      http://dx.doi.org/10.12988/imf.2007.07143


Journals | Books | Author guidelines